References for Joseph Doob

Version for printing

Articles:

  1. K L Chung, Probability and Doob, Amer. Math. Monthly 105 (1) (1998), 28-35.
  2. J L Doob, The development of rigor in mathematical probability (1900-1950), Amer. Math. Monthly 103 (7) (1996), 586-595.
  3. J L Snell, A conversation with Joe Doob, Statist. Sci. 12 (4) (1997), 301-311.
  4. 1984 Steele Prizes awarded at summer meeting in Eugene, Notices Amer. Math. Soc. 31 (6) (1984), 567-569.

JOC/EFR June 2004

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Doob.html